# SDR C77A20140227001

- Difficulty date: February 27, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 13,432 hours, 11,450 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 28010104
- Condition: Gouged
- Location: Rt Mlg
- Part time: 13,432 hours, 11,450 cycles
- Component: Landing Gear
- Component part number: 17070031408
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG ASSEMBLY PN 170-70031-408, SN 05381 SIDE STAY LOWER ATTACH POINT BUSHING PN 2801-0104 GOUGE DAMAGE.  THE DAMAGE MEASURES THE FOLLOWING APPROXIMATE DIMENSIONS IN 3 LOCATIONS.  .075 INCH EDGE DAMAGE X .004 INCH PROTRUDING HIGH METAL.  .50 INCH EDGE DAMAGE X .003 INCH PROTRUDING HIGH METAL.  .60 INCH EDGE DAMAGE X .005 INCH PROTRUDING HIGH METAL & .030 INCH FACE DAMAGE X .025 INCH DEEP.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR DUE APPROVED DOCUMENT ERO-521598 CLASSIFICATION.  THE ACCOMPLISHMENT OF THIS PERMANENT REPAIR BY BLEND OUT WAS ON COMPASS EO E170-32MR-001 UNDER WORK ORDER 1409726.
